1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

On the matter of timing of dosing for an AI

Discussion in 'Random Thoughts from Dr. John' started by Dr. John Crisler, Dec 19, 2014.

  1. drpepper68

    drpepper68 New Member

    Joined:
    Jan 7, 2016
    Messages:
    15
    Likes Received:
    0
    Oh my bad, I see they are not local to TX but in FL. Now I'm caught up... guess I can visit my family while I'm there.
     
  2. Trad Dad

    Trad Dad New Member

    Joined:
    Dec 10, 2016
    Messages:
    1
    Likes Received:
    0
    Hello all:
    I'm new to trt and this forum and I'd like some insight/advice about what I'm experiencing thus far. I started trt three weeks ago. 100mg injections 2x weekly. My doc prescribed Armiex 1mg to be taken on same days as injections and I'm having some strangeness. I get injected at 7:30am and take AI around 7pm same day. I start peeing like crazy after pill and have dizziness, rapid heart beating and feel a weird "hollowed out" sensation for about a day and half after. Also, since starting my face and abdomen is swollen and puffy and I've gained about 3-4lbs in two weeks while keeping diet and training the same. It's kinda freaking me out to the point of quitting and any insight would be great. Thanks!
     
  3. BJE

    BJE Active Member

    Joined:
    Mar 2, 2009
    Messages:
    1,461
    Likes Received:
    22
    I'm not an expert but here are some of my thoughts. First, 200mg per week is a high dose. I'm guessing most men here are using more in the range of 75mg to 150mg per week. 2mg per week of Arimidex seems like a high dose but maybe not for 200mg testosterone. TRT can have the side effect of water retention. This is likely due to high estradiol.

    My non expert guess would be that your high testosterone dose is driving up your estradiol which then has caused water retention which has added the weight and the puffiness to your face and abdomen. When you take the Arimidex it is driving your estradiol down and then you lose the water retention by way of peeing.

    I can't account for the other sensations you are having but water retention can lead to congestive heart failure so my recommendation would be for you to talk to your doctor about your symptoms.
     
  4. BadassBlues

    BadassBlues Super Moderator Staff Member Super Moderator

    Joined:
    Sep 2, 2011
    Messages:
    3,800
    Likes Received:
    119

    Hi Dad, welcome to ATM :)

    I have to second guess your doctor on starting you out on the highest (physiologic) dose of testosterone and prescribing an AI without even waiting to see what your labs look like after being on TRT for a while. As BJE stated, that is a high dose. Rapid changes in hormonal balance also affects neurotransmitter balance. Your "hollowed out" feeling may be from a severe dip in estrogen which affects serotonin production. Your hormonal balance includes more than just testosterone and estrogens. If you are experiencing frequent urination it may be due to your adrenals responding to the fluctuation.

    The best advice is to speak to your doctor about backing off a bit on the dosage and forgetting the AI until you have been on TRT for 6-8 weeks and have labs done. The dose and frequency of arimidex "if needed" would be based on your labs.
     
  5. Dr. John Crisler

    Dr. John Crisler Lord of the Forum Staff Member Super Moderator

    Joined:
    Dec 9, 2007
    Messages:
    10,758
    Likes Received:
    92
    For "non experts" you guys sure are smart!
     
    BJE likes this.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.